Lexapro and headaches?
- 11 Oct 2006 by jenness
I JUST started Lexapro this past Saturday and the first day or so, I didn't feel anything different. Yesterday and today, I've had a splitting headache and mild dizziness. I haven't done anything different (same amount of caffeine, same amount of sleep etc) I'm wondering in the long list of side effects, is this probably one of them and is it enough of a reason to contact my physician or just stick it out and give more time for my body to adjust?
Thanks in advance for your response.
16 Nov 2006
I am going to bump this up because I am having the sameee exact condition
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I did the ultimate no no and stoppped taking lexapro cold turkey. I would forget to take my meds and woke up one morning thinking it had been a week ...
2 answers • 17 Aug 2009
I was on lexapro about 15mg, and i stopped taking it about 3 days ago and i just started to experience terrible headaches and i have been exteremly ...
9 answers • 15 Oct 2009
I have been taking lexapro for about 5 or more years. I weaned down from 40 mg to 30mg to now 10 mg then a few days ago i got off it because i am ...
2 answers • 9 Dec 2009
Hi - Been on 10mg for Lexapro for a few years and now want to get off - just haven't felt that it's been working for many months - as it ...
1 answer • 28 Jul 2010
... stools, headaches, shakiness. I was taking remeron for a couple months with no luck, so replacing it with the lexapro. Are my symptoms start up ...
2 answers • 27 Sep 2013